# SDR IPXA10163203

- Difficulty date: October 1, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN HAS CORROSION BETWEEN FRAMES 79 AND 80 AT Y450 ON SEAT TRACK.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FRAMES 79 AND 80 AT Y450 IAW SRM 53-10-16, FIG 201.
